MAUDE Adverse Event Report: COVIDIEN TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS

COVIDIEN TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS
Catalog Number ASC-018-135
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the angled trailblazer support catheter was returned for evaluation.No ancillary devices, cine, images or procedure notes were returned for evaluation.When the device was removed from the packaging it was observed catheter was detached proximal from its hub underneath the strain relief.Visual inspection of the detached location of the catheter shows a twist.The distal section of the catheter was intact.All marker bands were accounted for.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using an angled trailblazer device as part of a procedure.It was reported the catheter broke in the sheath when trying to advance, prior to insertion into the patient.A new trailblazer was used to complete the procedure.There was no patient injury reported.When the device was received for evaluation, it was noted the device was damaged.

Brand Name
TRAILBLAZER ANGLED
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key9409470
Report Number2183870-2019-00555
Device Sequence Number11504774
Product Code DQY
UDI-Device Identifier00763000004842
UDI-Public00763000004842
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Catalogue NumberASC-018-135
Device Lot NumberA666505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1